# SDR UPS01836150

- Difficulty date: May 31, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 69,713 hours, 23,344 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT PIT D-DOOR LT STOP CORRODED.  REPLACED DOOR STOP IAW DC8 SRM 51-1-24.
